# SDR FDEA2020070221192

- Difficulty date: June 12, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Doubler
- Part number: ARB293312
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT, EXISTING REPAIR AT RIGHT HAND WING LOWER LEADING EDGE, STRINGER DOUBLER REPAIR XOS 906.  EXISTING STRINGER DOUBLER REPAIR AT RIGHT HAND WING LOWER LEADING EDGE, XOS 906 REMOVED IN ACCORDANCE WITH SRM 51-31-01-0G AND NEW REPAIR CARRIED OUT IN ACCORDANCE WITH SRM 57-40-03-2R FIGURE 201 REPAIR 1.  EO 1-5100-7-5001 B6 PART 1, TITLE: "STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
